# SDR ASMF201004002

- Difficulty date: March 21, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 18,411 hours, 2,081 cycles
- Engine: Ge GE9094B
- Engine time: 30,457 hours, 5,036 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Lt Engine
- Component: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING A BOROSCOPIC INSP OF THE HPC 1ST STAGE BLADES, VSV AND IGV SYSTEMS OF LT ENGINE WAS DETECTED THE HPC 1ST STAGE WITH A TIP CURLED BROKEN, CAUSING DAMAGES IN THE 1ST, 2ND, 3RD AND 4TH STAGES IAW AMM 72-00-00, PARAGRAPH 5H. THE FINAL REPAIR DETAILS OR ENGINE REPLACEMENT WILL BE PROVIDED AS A SUPPLEMENT.
